# SDR ASAA2024092452780

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 71,172 hours, 37,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN TRIM PIECE BESIDE L1 DOOR BROKE OFF. GROUNDED - YES. REPLACED EXIT SIGN LENS REF AMM 33-51-01.
